Skip to Main content Skip to Navigation
Journal articles

Stability Robustness in the Presence of Exponentially Unstable Isolated Equilibria

Abstract : This note studies nonlinear systems evolving on manifolds with a finite number of asymptotically stable equilibria and a Lyapunov function which strictly decreases outside equilibrium points. If the linearizations at unstable equilibria have at least one positive eigenvalue, then almost global asymptotic stability turns out to be robust with respect to sufficiently small disturbances in the L∞ norm. Applications of this result are shown in the study of almost global Input-to-State stability.
Document type :
Journal articles
Complete list of metadata

https://hal-mines-paristech.archives-ouvertes.fr/hal-00643454
Contributor : François Chaplais <>
Submitted on : Monday, November 21, 2011 - 10:54:47 PM
Last modification on : Thursday, September 24, 2020 - 5:04:18 PM

Links full text

Identifiers

Citation

David Angeli, Laurent Praly. Stability Robustness in the Presence of Exponentially Unstable Isolated Equilibria. IEEE Transactions on Automatic Control, Institute of Electrical and Electronics Engineers, 2011, 56 (7), pp.1582 - 1592. ⟨10.1109/TAC.2010.2091170⟩. ⟨hal-00643454⟩

Share

Metrics

Record views

182